# SDR CA101125006

- Difficulty date: August 27, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESSIVE MAGNETO DROP ON RUN UP PRIOR TO FLIGHT.  NEW COMPONENT AND VERY LITTLE TIME SINCE OVERHAUL WITH 43.2 HOURS.  THIS WAS THE FIRST OCCURRENCE WITH TCM MAGS SUPPLIED WITH LYCOMING REBUILT ENGINES TSN 0.0 HRS.  THIS MAG WAS SENT FOR REPAIR TO LEAVENS AND STRIP REPORT IS ATTACHED DATED OCT 4, 2010 THAT INDICATES THAT THEY ARE UNABLE TO FIX AFTER 4 HOURS BY REPLACING MANY ITEMS.
